My Holdings   Activate Remote Access

Topological Modular Forms


About this Title

Christopher L. Douglas, Oxford University, Oxford, United Kingdom, John Francis, Northwestern University, Evanston, IL, André G. Henriques, Utrecht University, Utrecht, Netherlands and Michael A. Hill, University of Virginia, Charlottesville, VA, Editors

Publication: Mathematical Surveys and Monographs
Publication Year: 2014; Volume 201
ISBNs: 978-1-4704-1884-7 (print); 978-1-4704-2002-4 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/surv/201

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Part I

Part II

View full volume PDF